# SDR AWXA200500702

- Difficulty date: May 29, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK FOUND DISBONDED AREA ON LOWER SURFACE OF LT OUTBOARD FORE FLAP 18 INCHES FROM INBOARD END FROM WBL 206.5 TO WBL 225.2.  MAINTENANCE CUT OUT DISBONDED AREA ON LOWER SURFACE OF LT OUTBOARD FORE FLAP.  FABRICATED REPLACEMENT LOWER SKIN, DOUBLERS AND FILLERS IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5754-05161-ES2.  INSTALLED FABRICATED REPAIR PARTS IAW REPAIRED IAW AWA ER  NR 03-5754-05161-ES2.  A MONITOR WAS ISSUED TO RE-INSPECT THE REPAIR AREA EVER 3500 FLIGHTS OR 24 MONTHS, MONITOR NR 250672.
